Yo! What's up with this Pill thing?greenspun.com : LUSENET : actualsize : One Thread
Irregular periods, heavy bleeding, bad cramps... What's going on? Where is the reproductive paradise I was promised? Or am I expecting too much too soon? Help me out, girls...
-- Atara (firstname.lastname@example.org), October 12, 2000
A bit of help, perhaps.
Wife tried to use some birth control in the past. She had exactly the same symptoms you do now; almost constant period, excessive bleeding, etc. It turned out to be polyps someplace where polyps should not be and she had to get a D&C. Afterwards she discontinued the meds and was fine. I'd suggest talking to your OBGyn about it. Perhaps you need to take a lower dose pill first. Either way, the doc needs to be clued in. But in another month, I'd say that this is definately a malfunction and not just adaption.
Sorry to hear that your week wasn't all you expected. Be patient, you two. You have your lives ahead of you to "get it on." And there -are- ways to please each other without going all the way.
-- Allen Kitchen (email@example.com), October 13, 2000.
I know I promised you the world, it's coming, I swear! It took me a couple of months too. It's just that your body isn't used to all the girl hormones its getting. Don't try and go off and go back on either. I was horribly sick with cramps, and throwing up, it was horrible. I've heard of a few other people who had the same problem. At first, the Pill will change how your periods are timed, to get them on its system. Once you start taking the last 7 pills (the green ones, if you have the same brand as I, which I seem to remember you don't. If you're just supposed to not take the pill for the last 7 days, this all still applies), that's when it's coming. If you started taking pills on a sunday, then you start taking the green pills, or stop taking them at all, and then you get your period shortly thereafter, monday or tuesday. My cycle was never like this before, but I like being able to plan around my period, since I know exactly when it is coming. Hope next month is better. The one downside that I have noticed is that it has made the emotional side of my PMS a thousand times worse. Not every month, but some.
-- Angela (firstname.lastname@example.org), October 14, 2000.
As an avid fan of The Pill (better living thru chemistry, you see), I'm going to join the crowds that say 'wait it out'.
You may also need to talk to the doctor about trying different prescriptions. They've got oodles of them - some that are constant levels of the hormones, others that increase and decrease over the course of the month. You really do have to try a few sometimes to find out which one your body likes best.
The Pill got rid of my monthly suicidal depression (try that one on for PMS in high school. Shudder), dropped the seven-day heavy flow to practically nothing, and converted the doubled-over cramps to something handled by only one or two OTC pain pills. Yeah, I'm a fan. Oh yes.
-- Jenipurr (email@example.com), October 15, 2000.
Well, I'm going to pick up new packages of Pills either this week or next. Maybe it's just the brand that I'm on. *crosses fingers*
-- Atara (firstname.lastname@example.org), October 25, 2000.